# SDR SIMA20240528001

- Difficulty date: May 28, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N769KW
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000024
- Aircraft time: 39,012 hours, 31,471 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP18730115
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS IS A SUPPLEMENTAL CA FOR DIVERTED TO TPA DUE TO CAPTAIN WINDSHIELD CRACKED. FLIGHT CANCELED. MTX EVAL. "TRANSFERRED TO NRWC 769-TPA-01518 ITEM-1" RAR CA WINDSHIELD IAW AMM 56-11-00. OPC OK. LEAK CHECK OK.
